# SDR AU010050

- Difficulty date: January 19, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 401767
- Condition: Discharged
- Location: Battery Bay
- Part time: 8,531 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN AIRCRAFT BATTERY DISCHARGED.
